# SDR SWAA2022020935770

- Difficulty date: February 9, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 20,292 hours, 8,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H Z ANGLE AT STA 727F+10 TO 767 IS CORRODED / DRILLED OFF AFT CARGO R/G ZEE CHANNL AT STA 727 H+10 TO 767 AND REPLACED 2 ANGLE AND REPAIR SPLICE IAW SRM 53-00-53-2R-5 AND BOEING 737 DWG 146A7500 ID 0065 REV 1-
